# SDR ZS4R20151012001

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bolt
- Condition: Worn
- Location: Input Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INPUT LEVER, STOP PIN AND BOLT ARE WORN EXCESSIVELY.
